Publication
Title
Effects of forest fragmentation on the population structure of the winter moth **Operophtera brumata** L. (Lepidoptera, Geometridae)
Author
Language
English
Source (journal)
Acta oecologica. - Montreuil
Publication
Montreuil : 1994
ISSN
1146-609X
Volume/pages
15(1994), p. 193-206
ISI
A1994PJ66600007
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.07.2017
To cite this reference